MAUDE Adverse Event Report: NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

NEWPORT HT70 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number HT70
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Code Available (3191)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event was requested but not provided by customer.Medtronic has not received the suspect device/component from the customer for evaluation nor has the device been evaluated by the service engineer.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that during use on a patient, ht70 ventilator stopped ventilating.The patient was removed from the ventilator and placed on an alternate ventilator.There was no harm to the patient.
 
Additional Manufacturer Narrative
Device evaluation summary: the ht70 ventilator was returned for failure investigation.The reported symptom could not be duplicated, but a different symptom was observed.The ventilator was powered up and successfully completed the power on self test.The log files were exported.After reviewing the event history, all "power up" events were preceded by "power down" events, indicating that the device did not reset during operation.The device was allowed to ventilate for approximately 5 days.Throughout the duration of ventilation, all 4 measured signals remained stable and did not attenuate.No errors or alarms were observed.However, during operation, the pump was observed to emit a squeaking sound.Upon further inspection of the pump, no damaged piston bearings or debris was observed.The abnormal sound was likely to be caused by a check valve not being seated properly.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Device evaluation summary: service engineer evaluated the device and was unable to duplicate the reported issue.Unit was put into ventilation under received settings and no defect was found.The ventilator passed all testing per manufacturing specification and was placed back into clinical use.If information is provided in the future, a supplemental report will be issued.

Brand Name
HT70 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
NEWPORT
1620 sunflower ave
costa mesa CA 92626
MDR Report Key7993402
Report Number2023050-2018-00072
Device Sequence Number13873533
Product Code CBK
UDI-Device Identifier10884521542266
UDI-Public10884521542266
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K111146
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHT70
Device Catalogue NumberHT70PM-WW-NA
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2018
Initial Date Received by Manufacturer 10/06/2018
Supplement Date Received by Manufacturer11/12/2018
11/26/2018
Initial Report FDA Received Date10/22/2018
Supplement Report FDA Received Date11/19/2018
11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1